Access count of this item: 189

Files in This Item:
File Description SizeFormat 
1264_18.pdf710.63 kBAdobe PDFView/Open
Title: A Unified Approach for Global Games, Purification, and Quantal Response Equilibria(Mathematical Economics : Game Theory)
Authors: Kajii, Atsushi
Ui, Takashi
Author's alias: 梶井, 厚志
宇井, 貴志
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 246
End page: 252
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.